# SDR ASAA0540370

- Difficulty date: August 3, 2005
- Submitted: November 16, 2005
- Operation: Air carrier
- Aircraft: N771AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25104
- Engine: Cfmint CFM563C1
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Part number: 69366791
- Condition: Corroded
- Location: Stop Pad
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO DOOR FWD LWR STOP PAD FITTING.  REMOVED, BLENDED AND FOUND TO BE (OUT OF LIMITS).  REPLACED AFT CARGO DOOR FWD LWR STOP PAD FITTING.  (K)
